Abstract

In this paper we consider the class of functions of the form that are satisfying the condition We obtain coefficient bounds, distortion theorem and extreme points of the subclass of starlike functions defined by linear operator. Furthermore, we discuss radius of convexity and closure properties.

How to Cite
MURUGUSUNDARAMOORTHY, G.; ROSY, T.; MUTHUNAGAI, K.. Subclass Of K−Uniformly Starlike Functions Associated With Wright Generalized Hypergeometric Functions. Global Journal of Science Frontier Research, [S.l.], v. 10, n. 5, sep. 2010. ISSN 2249-4626. Available at: <https://journalofscience.org/index.php/GJSFR/article/view/104>. Date accessed: 22 sep. 2019.